| Model Number |
RNS-9703-019 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2015
Type of Reportable Event
Other
Additional Manufacturer Narrative
The customer reported that the remote network station (rns or remote monitoring system) was not working and the mouse had a red light.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The customer reported that the remote network station (rns or remote monitoring system) was not working and the mouse had a red light.